MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MOUNTAINEER OCT SPINAL SYSTEM OCCIPITAL ADJUSTABLE ROD 3.5 X 220MM - 72MM; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH MOUNTAINEER OCT SPINAL SYSTEM OCCIPITAL ADJUSTABLE ROD 3.5 X 220MM - 72MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 188364150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: kwp, nkg.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the rods were broken during reverse logistics audit of returned device at a third party servicer.There was no patient involvement and no additional information is available.This report is for one (1) mountaineer oct spinal system occipital adjustable rod 3.5 x 220mm - 72mm.This is report 1 of 3 for (b)(4).

Brand Name
MOUNTAINEER OCT SPINAL SYSTEM OCCIPITAL ADJUSTABLE ROD 3.5 X 220MM - 72MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle 02400
SZ   02400
6103142063
MDR Report Key12815075
Report Number1526439-2021-02405
Device Sequence Number12133807
Product Code MNI
UDI-Device Identifier10705034159058
UDI-Public10705034159058
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K190895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188364150
Device Catalogue Number188364150
Device Lot Number7418N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROD, 300 MM; VIPER2 LORD. ROD120MM, COCR
Patient SexUnknown